# SDR UALA2010110104038

- Difficulty date: October 31, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,193 hours, 14,009 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1B30517913
- Part serial: 702
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL DRIPPING FROM NR1 ENG COWL.   RAN ENG AND FOUND A PIN HOLE IN THE FWD OTBD SECTION OF THE OIL PUMP SPRAYING OIL.  APPROX 1 IN FWD OF THE SCAVENGE OUT LINE.  REPLACED LUBE AND SCAVENGE PUMP.  RAN NR1 ENG, NO LEAKS NOTED. FOUND LT RUDDER PCA LEAKING FROM FWD END. REPLACED ACTUATOR.
